# SDR ASOA2016010314295

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 30,567 hours, 21,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 855
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVIDE NDT SUPPORT FOR SB 67BA-25-094, REV A, DATED AUG 26-2015 IAW DWG KBA670-36100, REV D, DATED 12/3/15.  SIDE SEAT TRACK CUTOUT AT FRAME BS 855.5 RT, SIDE SEAT TRACK CUTOUT AT FRAME BS 869.5 RT, SIDE SEAT TRACK CUTOUT AT FRAME BS 961 RT, SIDE SEAT TRACK CUTOUT AT FRAME BS 855.5 LT, SIDE SEAT TRACK CUTOUT AT FRAME BS 869.5 LT, SIDE SEAT TRACK CUTOUT AT FRAME BS 961 LT, TRIM OUT OF INTERCOSTAL AT STR 12 BETWEEN FS 953-969, ET INSP NDTM 51-20-006-250-A01.  NO DEFECTS NOTED BEYOND CUT LINE.
